# SDR JJBA20231030047

- Difficulty date: October 12, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 41,663 hours, 28,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, LOWER BEAM OF CARGO DOOR SURROUND STRUCTURE BTW FR 65-68 FOUND CORRODED. LOWER BEAM CARGO DOOR SURROUND REPLACED
